Differential and Integral Equations


Differential and Integral Equations will publish carefully selected research papers on mathematical aspects of differential and integral equations and on applications of the mathematical theory to issues arising in the sciences and in engineering. Papers submitted to this journal should be correct, new, and of interest to a substantial number of mathematicians working in these areas.

    Cost of Publication: Publication charges are required for publishing in this journal. The charges cover some of the costs of publication and allow us to more fairly share charges between researchers and libraries. This journal does not receive any funding from any external agencies. Support from publication charges allows lower subscription prices and thus a greater circulation for the journal. Charges will be divided equally among authors of each article. However, if any publishing author(s) belongs to an institute that subscribes to this journal no charges will be made. By submitting your article to this journal, in case of acceptance, you and all co-authors agree to pay the cost of publication. For cost of publication, contact the publisher.

Instructions to Authors: Manuscripts must be submitted in electronic form as a PDF file directly to this journal at


with the name of one of the members of the Editorial Board whose work, in the opinion of the author, is most closely related to the topic of the paper. Manuscripts will be accepted for publication written in the English language only. Submission of a manuscript is welcome provided that it or any translation of it has not been previously published, has not been copyrighted, is not being submitted for publication elsewhere and that the author(s) agrees that the copyright for the article will be transferred to the publisher upon acceptance of the article.

Manuscripts should be typed double-spaced (including references), with wide margins. The author's name should be typed on the line below the title, and the affiliation and address should follow on the next line. Place any footnotes to the title at the bottom of page 1.

Each paper requires a brief abstract not exceeding 150 words summarizing the techniques and main conclusions. AMS subject classifications must accompany all articles. They must be placed at the bottom of page 1 before any other footnotes. Each paper requires a separate page containing an abbreviated version of the title for the running head no more than 40 characters long, and the name and mailing address of the author to whom proofs should be sent. Equations should be centered with the number of the equation placed in parentheses at the right margin. Each figure is to be drafted in high contrast on a separate piece of white paper in a form suitable for photographic reproduction and reduction.

References should be listed in alphabetical order according to the following format:

[1] K.R. Bailey, Existence and uniqueness theorems for fourth order boundary value problems, Name of the J., Vol.16 (year), page numbers.

[2] J. Norris, S. Smith, and C.H. Zang, ``Ordinary Differential Equations," Publisher, New York, 1976.

Submission of manuscripts typeset using TeX is strongly recommended because it saves the author proofreading time and moves the manuscript more quickly through the production process.

Copyright © 2019 Khayyam Publishing, Inc.